# SDR CA991209037

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65187228
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 35,678 hours
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 FORWARD ENGINE SUPPORT FITTING CRACKED, REPLACED.  REF 97-05-08.
